Itchy Skin After IUD Birth Control?
I finished using the IUD and the consumption of mefenamic acid drug is one of the side effects? very itchy and migrated “if you want to disappear itching later you will get a bump like a caterpillar, or is it not a side effect from the medication?
A good afternoon. Thank you for asking HealthReplies.com.
The condition that you experience can happen it is a following condition
Allergy to the drug will usually appear intense itching and this is usually in the form of islands of inflammation in the skin area where this condition is usually accompanied by a burning sensation When accompanied by tightness, swelling in the eyes or mouth should immediately be taken to the hospital because it is feared a reaction severe allergic. This usually happens if there is a history of previous allergies. This condition can be overcome with
Avoid allergy-causing medications. Compress with ice wrapped in a towel Avoid using an irritant. Further information in the following article.
Thus the information we can convey. Thanks.